OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4103

Title: Classical and non-Classical Positive Solutions of a Prescribed Curvature Equation with Singularities
Authors: Bonheure, D.
Habets, P.
Obersnel, F.
Omari, P.
Keywords: Prescribed Curvature Equation
Two-Point Boundary Value Problem
Positive Solution
Multiplicity
Singular Nonlinearities
Lower- and Upper-Solutions
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Citation: D. Bonheure et al., "Classical and non-Classical Positive Solutions of a Prescribed Curvature Equation with Singularities", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 63-85.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: We investigate the existence of positive solutions of a prescribed curvature equation with a nonlinearity having one or two singularities. Our approach relies on the method of lower- and upper-solutions, truncation arguments and energy estimates.
URI: http://hdl.handle.net/10077/4103
ISSN: 0049-4704
MS Classification: 34B18
34B15
53A10
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:

File Description SizeFormat
BonheureEtAlRendMat39.pdf322.7 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.